# SDR N6WA2015101001

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 25,976 hours, 18,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE COMING FROM MAIN PAX DOOR EN-ROUTE.  INSPECTED DOOR SEAL, FOUND TEAR ON THE TOP PART OF THE DOOR SEAL.  REPAIRED DOOR SEAL IAW SRM 52-11-07.  PRESSURIZED ACFT IAW AMM 21-31-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
